ArticleCase reports in hematology2018
Drug-Induced Hypersensitivity Syndrome: A Clinical, Radiologic, and Histologic Mimic of Lymphoma.
Article in Case reports in hematology, 2018. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 7 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
7 citing papers in PubMed.
- Hodgkinoid histiocytosis, a distinctive histiocytic/dendritic cell disorder clinically mimicking drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms.Journal of clinical and experimental hematopathology : JCEH · 2026Article
- Article
- Case Report: Minocycline-induced drug reaction with eosinophilia and systemic symptoms syndrome: a case report and literature review.Frontiers in pharmacology · 2024Article
- Complicated Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS) Syndrome History in a 14-Year-Old.The American journal of case reports · 2021Article
- Dasatinib associated lymphadenopathy in a chronic myeloid leukemia patient: A case report.Medicine · 2020Article
- Tetracycline Allergy.Pharmacy (Basel, Switzerland) · 2019Review
- DRESS syndrome: an interaction between drugs, latent viruses, and the immune system.Anais brasileiros de dermatologiaReview
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Drug-induced hypersensitivity syndrome (DIHS; also known as drug reaction with eosinophilia and systemic symptoms, or DRESS) is a rare, potentially life-threatening condition that typically presents 2-8 weeks after drug exposure with fever, rash, organ dysfunction, and lymphadenopathy. Here, we describe the case of an 18-year-old African American female who presented with cervical lymphadenopathy, fevers, and a macular rash. A PET scan showed diffuse hypermetabolic lymphadenopathy suggestive of lymphoma, with involvement of the spleen and kidneys. The clinical history, imaging, and biopsy findings initially raised concern for a malignant process, with a differential diagnosis including classic Hodgkin's lymphoma and T-cell lymphoma. However, the morphologic and immunophenotypic features were not entirely typical for those diagnoses. The patient was ultimately diagnosed with DIHS after it was learned that she recently had been treated with minocycline, a medication previously implicated in causing DIHS.
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.